MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-4-10-HELIX
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the concerto coil did not deploy.The coil was replaced by another product.
 
Additional Manufacturer Narrative
B5 updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported an instant detacher was not used in this procedure.It was unknown how many manual detachments were made.
 
Additional Manufacturer Narrative
H3.Product analysis: equipment used- vis m-81805 203cm ruler m-83360 as found condition- the concerto device was returned for analysis within a shipping box, inside of an opened concerto outer carton, a plastic bag, alongside a dispenser coil and introducer sheath.No microcatheter was returned.Visual inspection/damage location details ¿ the introducer sheath was returned alongside the concerto device.The introducer sheath was found to be in good condition.No damage or irregularities were found with the actuator interface.No evidence of any detachment attempts were found at this location.A bent was found distal to the break indicator, at ~9.2cm from the proximal end; in addition, the pushwire was found to be kinked at ~35.7cm, kinked at ~38.6cm, and bent at ~78.4cm from the proximal end.The concerto implant coil was returned damaged; however, it is still attached to the pushwire detach element.The coin was found to be against the lumen stop.No other anomalies were observed.Testing/analysis ¿ during testing, an attempt to detached the implant coil was successful with an in-house instant detacher.The coin was retracted from the lumen stop and the release wire was able to move freely within the pushwire coupler tube.No further testing was performed.Conclusion - based on the customer report and device analysis, the customer report of "non-detachment" was able to be confirmed; however, the root cause of ¿non-detachment¿ cannot be determined.A possible cause of ¿non-detachment¿ could of occurred from the operator not breaking the proximal pushwire coupler tube completely during the manual detachment attempt.No ¿non-detachment¿ was able to be reproduced.During testing, an in-house instant detacher was able to detached the concerto implant coil first try without any issues.The concerto detach subassemblies worked as intended.The report notes that ¿it was unknown how many manual detachments were made.¿.The concerto device was returned with the pushwire kinked and bent in multiple locations.It is possible that a few of the bends/kinks were possible attempts at detachment.This was unable to be verified.No mention of any preparation performed on the concerto device was reported.No mention of a continuous flush being administered during the procedure was noted.H6.Coding updated based on analysis findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24095359
Report Number9617601-2026-00333
Device Sequence Number10396856
Product Code KRD
UDI-Device Identifier00847536044920
UDI-Public(01)00847536044920(17)280728(10)231895947
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-4-10-HELIX
Device Catalogue NumberNV-4-10-HELIX
Device Lot Number231895947
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2026
Supplement Date Received by Manufacturer01/21/2026
02/27/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/13/2026
03/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown